# SDR J7E2008F00001

- Difficulty date: September 17, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N411AJ
- Make and model: Lear 45LEAR
- Aircraft serial: 2011
- Engine: Garrtt TFE731*
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Cdu
- Condition: Failed
- Location: Fms
- Part time: 1,208 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INITIALLY THE FMS WOULD NOT PASS THE SELF TEST.  SCREEN WAS TELLING THE TECH THAT THE CDU/RAM FAILURE.  REMOVED FMS INSTALLED OVERHAULED FMS.  THIS WOULD INITIALIZE PROPERLY.  FMS DOWNLOADED NAV DATABASE PROPERLY.  WHEN PERFORMANCE DATABASE WAS INSTALLED, IT WAS SAYING NO DISK INSTALLED. FOUND THAT THERE WAS AN INCORRECT FMS INSTALLED.   ACFT SHOULD HAVE SCN 802.5 INSTALLED.  THIS OVERHAULED FMS WAS A SCN 801.5, FMS SCN 802.3  INSTALLED BOTH NAVIGATION, AND PERFORMANCE.  OPS CHECK WAS SATISFACTORY COMPLETED.  NO OTHER DEFECTS WERE NOTED. (K)
